# SDR 2001F00658

- Difficulty date: October 19, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5890 - CLT-MOB - THE CREW FOUND THE AFT EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT AND OPS CHECKED GOOD.  (M)
